CureZone   Log On   Join
Re: Potassium confusion
 
feo66 Views: 1,293
Published: 6 years ago
 
This is a reply to # 2,092,391

Re: Potassium confusion


Yes, it certainly is confusing. I am still trying to understand it all myself.

Your TEI practitioner might not agree with Wilson's concern about replacement therapy.

To me, it doesn't make sense to take potassium considering how bad your adrenal fatigue it.

It is not uncommon to feel worse when starting NB. But it is important to understand WHY it is making you feel worse.

For me, when I first started to work on copper detox, I felt like I was going to die. But I knew and still know that getting rid of the copper is taking me in the right direction. So I don't mind the increased insomnia. I didn't mind the Psoriasis either.

However, if the potassium is making your adrenals work harder to hang on to sodium....that is not a good thing.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.641 sec, (1)